Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hair thinning. Is this just the aging process or something else?

Dear Doctor, I m a 54 male and I ve noticed that my hair above my locks has noticeably got thinner in the last four months, I ve alway had rather fine blonde hair, but it has got much thinner especially in the already mentioned area, and takes very little force whatsoever to make it fall out. Is this just the ageing process or something else possibly please?? I m on prescription painkillers and beta blocker for many years now. But like I say the thinking has only become very noticeable in the last four months. Thank You. Brian.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi i think hair thinning at the age of 54 is nothing but age related hair loss or androgenic area.area effected rules out androgenic alopecia.i do not think it is related to drugs.use a biotin rich hair oil like hairgro gel daily once at night.use iron,biotin and b12 supplementation along with scalpe shampoo can cure it
Answered: Fri, 4 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor